A Caltech Library Service

The Status of the Classification of the Finite Simple Groups

Aschbacher, Michael (2004) The Status of the Classification of the Finite Simple Groups. Notices of the American Mathematical Society, 51 (7). pp. 736-740. ISSN 0002-9920.

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


The classification of the finite simple groups is one of the great theorems of recent mathematics. One of its principal participants reviews the result and current progress on understanding it.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 2004 American Mathematical Society. This work was partially supported by NSF-0203417.
Funding AgencyGrant Number
Record Number:CaltechAUTHORS:20110817-103540228
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:24909
Deposited By: Tony Diaz
Deposited On:14 Oct 2011 20:30
Last Modified:26 Dec 2012 13:29

Repository Staff Only: item control page